# SDR 08FDEA00219

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65672505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AT SEVERAL AREAS ON AFT WALL GILL LINER PANEL UPPER FRAME AT STA 1166, AROUND CAM LOC RECEPTACLE HOLES FRONT AND BACK FABRICATED UPPER FRAME AT STA 1166 WL 200, AFT CARGO COMP BULKHEAD, REF SRM 51-30-2 PG 4.  REF BOEING DWG 65-67250-5 SHEET 1-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
